# SDR UALA2010083003210

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 63,014 hours, 23,206 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Debonded
- Location: Bs 620 S4-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL TEAR STRAP AT FUSELAGE STA 620, BETWEEN STR 4R AND STR 10R DEBONDED.   REPAIRED DEBONDED STRAP AT STA 620, STR 4R TO 10R IAW UAL JC 596970400. WORK WAS ACP ON TPA DURING SSR VISIT.
